Unsupervised benzo tapers putting lives at risk

please help me
« on: July 11, 2018, 04:21:25 am »

[Buddie]

ambulance just left my house. was talking to my husband. i felt very dizzy. started to vomit and some stomach cramps. my legs shaking uncontrollably. felt like i was gonna pass out. then the chest pain and arm pain. called 911. ambulance came. ekg ok. blood pressure good. heart rate ok. they told me i was just anxious. didnt recommend i go to er. i literally felt like i was going to die right then and there. i have never felt anything so scary. i am still nauseous and my left arm hurts. about 50 days into my slow klonopin withdrawal. bam! out of nowhere this came. i was decent up until tonight. anyone can reassure? anyone have a nightmarish thing like this? i was feeling like i had to say goodbye to my kids for good. does this mean i should go back up and drop the wean. i cannot go through this every night

Leave a Reply

Your email address will not be published. Required fields are marked *